MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 96-6144
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 4 4in1 cut block was binding during his cuts.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the physical product returned for investigation.After examination of the returned device, the allegation cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SP2 AP CHAMF BLK POPUP R.H.SZ4
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12533829
Report Number1818910-2021-21204
Device Sequence Number1414845
Product Code HTZ
UDI-Device Identifier10603295246992
UDI-Public10603295246992
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6144
Device Catalogue Number966144
Device Lot NumberGM4037801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/18/2021
11/08/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/26/2021
11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown